Causes Discharge From The Penis?
There is my brother, in his 80s, installed a catheter tube about 2 months ago until he is still installed, often complains of pain in the penis and thick fluid from the penis, is this a sign of urinary tract infection? Or leads to certain diseases. Please answer
Hello, thank you for the question to HealthReplies.com
Basically people who use urine catheters (especially long-term catheter users) have a higher risk of having an infection in the urinary tract. The presence of pain in the penis accompanied by a discharge of thick fluid (especially if it looks like pus) from the penis, most likely indeed indicates an infection in your brother's urinary tract. It is better to advise your brother to immediately re-examine his doctor for further evaluation and management.
If your relative has not yet consulted with a urologist, you should recommend consulting a urologist. It must be further analyzed why your brother must use a catheter continuously for 2 months and the cause must be managed so that your brother can urinate normally.
So much information from me, hopefully enough answer